| Catalog Number |
5955610 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240); Injury (2348)
| Date of Event |
10/25/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient had surgery for implant of an unspecified bard/ davol ventralight st mesh on (b)(6) 2014.As reported, the patient is making a claim for an adverse patient outcome against ventralight st mesh.It is also alleged that the patient had subsequent surgical intervention.It is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the brand name and 510k number.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2014) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient had surgery for implant of an unspecified bard/davol ventralight st mesh on (b)(6) 2014.As reported, the patient is making a claim for an adverse patient outcome against ventralight st mesh.It is also alleged that the patient had subsequent surgical intervention.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2014 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device #1).Per op notes, ¿a large hernia sac was identified and excised.A ventralight st using echo ps (device #1) was placed and tacked.¿ (b)(6) 2016 - patient was diagnosed with recurrent ventral/incisional hernia thereby underwent open repair with implant of bard flat mesh (device #2).Per op notes, ¿the hernia sac was identified, reduced and excised.The adhesions were taken down.A bard flat mesh (device #2) was placed and tacked.¿.